Existence and asymptotic behavior of singular solutions of quasilinear elliptic equations in Rn

Jann Long Chern*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we consider the quasilinear elliptic equation (1) div(|∇u|m-2∇u) + f(u) = 0 where n > m > 1. We obtain a necessary and sufficient condition for the existence of positive radial solutions u = u(r) on [r0, ∞), where r0 > 0. If f satisfies a further condition, then Eq. (1) possesses infinitely many singular ground state solutions u(r) satisfying u(r) ∼ r-(n-m)/m-1 at ∞ and u(r) → ∞ as r → 0+. We also obtain some important conclusions via our main results.

Original languageEnglish
Pages (from-to)195-207
Number of pages13
JournalTaiwanese Journal of Mathematics
Volume1
Issue number2
DOIs
Publication statusPublished - 1997 Jun
Externally publishedYes

Keywords

  • Ground state
  • Quasilinear elliptic equations
  • Singular solutions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Existence and asymptotic behavior of singular solutions of quasilinear elliptic equations in R<sup>n</sup>'. Together they form a unique fingerprint.

Cite this